# SDR QXEA2016021100125

- Difficulty date: February 9, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 11,882 hours, 12,578 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF AFT SERVICE DOOR EDGE BEAM, INNER.  REMOVED SCREWS, QTY 2 FROM AFT SERVICE DOOR EDGE BEAM, INNER IAW SRM 51-40-00.  REMOVED AFT SERVICE DOOR EDGE BEAM, INNER, PN: 85339543-101 IAW SRM 51-40-07 AND SRM 51-42-45-02-01.  LOCATED HOLES AND ANCHOR NUTS IN NEW EDGE BEAM, PN: 85339543-101 IAW SRM 51-40-07 AND SRM 51-42-75-02-01. INSTALLED NEW EDGE BEAM TO AFT SERVICE DOOR LOWER SILL IAW SRM 51-42-05 & SRM 51-23-00 SRM 51-42-45-02-01 AND INSTALLED SCREWS, QTY 2 IAW SRM 51-41-05-00-01.  REPROTECTED EDGE BEAM IAW SRM 51-25-20.
